×

Positive solutions for a nonlinear nonlocal elliptic transmission problem. (English) Zbl 1135.35330

Summary: We show the existence and nonexistence of positive solutions for a transmission problem given by a system of two nonlinear elliptic equations of Kirchhoff type.

MSC:

35J55 Systems of elliptic equations, boundary value problems (MSC2000)
35J60 Nonlinear elliptic equations
35B05 Oscillation, zeros of solutions, mean value theorems, etc. in context of PDEs
47J30 Variational methods involving nonlinear operators
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Ladyzhenskaya, O.A.; Ural’tseva, N.N., Linear and quasilinear elliptic equations, (1968), Academic Press New York · Zbl 0164.13002
[2] Lagnese, J.E., Boundary controllability in problems of transmission for a class of second order hyperbolic systems, ESAIM: control, optim. calc. var., 2, 343-357, (1997) · Zbl 0899.93003
[3] Muñoz Rivera, J.E.; Portillo Oquendo, H., The transmission problem of viscoelastic waves, Acta appl. math., 62, 1-21, (2000) · Zbl 0980.74033
[4] Arosio, A., Averaged evolutions equations. the Kirchhoff string and its treatment in scales of Banach spaces, Quaderni del dipartimento di matematica, università degli studi di parma, 99, (1994)
[5] Alves, C.O.; Corrêa, F.J.S.A., On existence of solutions for a class of problems involving a nonlinear operator, Comm. appl. nonl. anal., 8, 43-56, (2001) · Zbl 1011.35058
[6] Andrade, D.; Ma, T.F., An operator equation suggested by a class of stationary problems, Comm. appl. nonl. anal., 4, 65-71, (1997) · Zbl 0911.47062
[7] Chipot, M.; Rodrigues, J.F., On a class of nonlinear nonlocal elliptic problems, Math. model. num. anal., 26, 447-467, (1992) · Zbl 0765.35021
[8] Ma, T.F., Existence results for a model of nonlinear beam on elastic bearings, Appl. math. lett., 13, 5, 11-15, (2000) · Zbl 0965.74030
[9] Pflüger, K., Nonlinear transmission problem in bounded domains of rn, Appl. anal., 62, 391-403, (1996)
[10] Gilbarg, D.; Trudinger, N.S., Elliptic partial differential equations of second order, (1983), Springer-Verlag Berlin · Zbl 0691.35001
[11] de Figueiredo, D.G., Ekeland variational principle with applications and detours, (1989), Tata Institute, Springer-Verlag Heidelberg · Zbl 0688.49011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.